# SDR CA960725101

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: D5754054420200
- Condition: Missing
- Location: #2 Rh Fairing
- Component: Airbus, D57540510007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND FOUND SIDE STAY ROD PROTRUDING THROUGH A 9 INCH BY 3 INCH HOLE IN THE #2 RH FLAP FAIRING. FURTHER MAINTENANCE CHECK FOUND THE BOLT WHICH ATTACHES THE DRIVE ROD TO THE FAIRING WAS FOUND INSIDE THE FAIRING, THE CASTELLATED NUT, WASHER AND COTTER PIN WERE MISSING. FAIRING WAS REMOVED FOR REPAIRS AND AIRCRAFT DISPATCHED AS PER CDL 27-01.
